Alert archive / Tennessee / Heat Advisories in 2012

Heat Advisory 3, NWS Nashville, TN

July 23, 201223 counties in Tennessee

NWS Nashville, TN issued this heat advisory at Jul 23, 2012, 3:40 PM CDT for 23 counties in Tennessee. It took effect at Jul 24, 2012, 1:00 PM CDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Jul 23, 2012, 3:40 PM CDT (20:40 UTC)
In effect from
Jul 24, 2012, 1:00 PM CDT
Expired
Jul 26, 2012, 7:00 PM CDT
In force
54 hr
Issued by
NWS Nashville, TN
All 23 counties

Bedford County, TN, Benton County, TN, Cheatham County, TN, Davidson County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Perry County, TN, Robertson County, TN, Rutherford County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 63 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1876 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1876 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WWUS74 KOHX 232040
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
340 PM CDT MON JUL 23 2012

...A HEAT ADVISORY IS IN EFFECT FOR NORTHWESTERN MIDDLE TENNESSEE
   FROM 1 PM CDT TUESDAY THROUGH 7 PM THURSDAY...

.HIGH PRESSURE WILL BUILD INTO NORTHWESTERN MIDDLE TENNESSEE
TUESDAY THROUGH THURSDAY...BRINGING ALONG HOTTER AIR FROM THE
MIDDLE MISSISSIPPI AND MISSOURI VALLEYS.

TNZ005-006-022>025-240900-
/O.NEW.KOHX.HT.Y.0003.120724T1800Z-120727T0000Z/
STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN...
WAVERLY...DICKSON
340 PM CDT MON JUL 23 2012

...HEAT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 7 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 7 PM CDT
THURSDAY. 

* TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE UPPER 90S
  ...WITH NIGHTTIME LOWS IN THE MIDDLE 70S.

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT
  STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE THE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT
STROKE IS A EMERGENCY...CALL 911.

&&

$$

19
6 follow-up statements
040 
WWUS74 KOHX 240856
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
356 AM CDT TUE JUL 24 2012

...A HEAT ADVISORY IS IN EFFECT FOR NORTHWESTERN MIDDLE TENNESSEE
  FROM 1 PM CDT TUESDAY THROUGH 7 PM THURSDAY...

.HIGH PRESSURE WILL BUILD INTO NORTHWESTERN MIDDLE TENNESSEE
TODAY AND HANG AROUND THROUGH THURSDAY...BRINGING ALONG HOTTER AIR
FROM THE MIDDLE MISSISSIPPI AND MISSOURI VALLEYS.

TNZ005-006-022>025-242115-
/O.CON.KOHX.HT.Y.0003.120724T1800Z-120727T0000Z/
STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN...
WAVERLY...DICKSON
356 AM CDT TUE JUL 24 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THURSDAY...

* TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE UPPER 
  90S WITH ...NIGHTTIME LOWS IN THE MIDDLE 70S. 

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE THE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT
STROKE IS A EMERGENCY...CALL 911.

&&

$$
510 
WWUS74 KOHX 242007
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
307 PM CDT TUE JUL 24 2012

...THE HEAT ADVISORY WILL BE EXPANDED TO INCLUDE ALL AREAS ALONG AND
WEST OF INTERSTATE 65 BY WEDNESDAY AFTERNOON...

HIGH PRESSURE WILL BUILD ACROSS WESTERN MIDDLE TENNESSEE OVER THE NEXT
SEVERAL DAYS...AND CONTINUE TO SPREAD HOTTER AIR IN FROM THE MIDDLE
MISSISSIPPI AND MISSOURI VALLEYS. FOR WEDNESDAY AND THURSDAY...THE
ADVISORY HAS BEEN EXPANDED TO INCLUDE ALL OF WESTERN MIDDLE TENNESSEE.

TNZ007-026-027-056>061-093>095-250815-
/O.EXB.KOHX.HT.Y.0003.120725T1800Z-120727T0000Z/
ROBERTSON-CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...SPRINGFIELD...ASHLAND CITY...
NASHVILLE...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...WAYNESBORO...LAWRENCEBURG...
PULASKI
307 PM CDT TUE JUL 24 2012

...HEAT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 7 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 7 PM CDT
THURSDAY. 

* TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE UPPER 90S
  WITH NIGHTTIME LOWS IN THE MIDDLE 70S.

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS A EMERGENCY...CALL 911.

&&

$$

TNZ005-006-022>025-250815-
/O.CON.KOHX.HT.Y.0003.000000T0000Z-120727T0000Z/
STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN...
WAVERLY...DICKSON
307 PM CDT TUE JUL 24 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY...

* TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE UPPER 90S
  WITH NIGHTTIME LOWS IN THE MIDDLE 70S.

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS A EMERGENCY...CALL 911.

&&

$$

12/19
284 
WWUS74 KOHX 250810
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
310 AM CDT WED JUL 25 2012

...A HEAT ADVISORY IS IN EFFECT FOR AREAS ALONG AND WEST OF
INTERSTATE 65 UNTIL 7 PM THURSDAY...

HIGH PRESSURE WILL BUILD ACROSS WESTERN MIDDLE TENNESSEE OVER THE
NEXT SEVERAL DAYS...AND CONTINUE TO SPREAD HOTTER AIR IN FROM THE
MIDDLE MISSISSIPPI AND MISSOURI VALLEYS. FOR WEDNESDAY AND
THURSDAY...THE ADVISORY HAS BEEN EXPANDED TO INCLUDE ALL OF
WESTERN MIDDLE TENNESSEE.

TNZ005-006-022>025-251615-
/O.CON.KOHX.HT.Y.0003.000000T0000Z-120727T0000Z/
STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN...
WAVERLY...DICKSON
310 AM CDT WED JUL 25 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY...

* TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE MIDDLE TO UPPER
  90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S.

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT
STROKE IS A EMERGENCY...CALL 911.

&&

$$

TNZ007-026-027-056>061-093>095-251615-
/O.CON.KOHX.HT.Y.0003.120725T1800Z-120727T0000Z/
ROBERTSON-CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...SPRINGFIELD...ASHLAND CITY...
NASHVILLE...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...WAYNESBORO...LAWRENCEBURG...
PULASKI
310 AM CDT WED JUL 25 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THURSDAY...

* TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE MIDDLE TO UPPER
  90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S.

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT
STROKE IS A EMERGENCY...CALL 911.

&&

$$
513 
WWUS74 KOHX 251444
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
944 AM CDT WED JUL 25 2012

...A HEAT ADVISORY IS IN EFFECT FOR AREAS ALONG AND WEST OF
INTERSTATE 65 UNTIL 7 PM THURSDAY...

HIGH PRESSURE WILL BUILD ACROSS WESTERN MIDDLE TENNESSEE OVER THE
NEXT SEVERAL DAYS...AND CONTINUE TO SPREAD HOTTER AIR IN FROM THE
MIDDLE MISSISSIPPI AND MISSOURI VALLEYS. FOR WEDNESDAY AND
THURSDAY...THE ADVISORY HAS BEEN EXPANDED TO INCLUDE ALL OF
WESTERN MIDDLE TENNESSEE.

TNZ008-028-029-062-075-252245-
/O.EXA.KOHX.HT.Y.0003.000000T0000Z-120727T0000Z/
SUMNER-WILSON-TROUSDALE-RUTHERFORD-BEDFORD-
INCLUDING THE CITIES OF...GALLATIN...LEBANON...MOUNT JULIET...
HARTSVILLE...MURFREESBORO...SHELBYVILLE
944 AM CDT WED JUL 25 2012

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THURSDAY. 

* TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE MIDDLE 
  TO UPPER 90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S. 

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT
STROKE IS A EMERGENCY...CALL 911.

&&

$$

TNZ007-026-027-056>061-093>095-252245-
/O.EXT.KOHX.HT.Y.0003.120725T1444Z-120727T0000Z/
ROBERTSON-CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...SPRINGFIELD...ASHLAND CITY...
NASHVILLE...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...WAYNESBORO...LAWRENCEBURG...
PULASKI
944 AM CDT WED JUL 25 2012

...HEAT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY...

* TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE MIDDLE 
  TO UPPER 90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S. 

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT
STROKE IS A EMERGENCY...CALL 911.

&&

$$

TNZ005-006-022>025-252245-
/O.CON.KOHX.HT.Y.0003.000000T0000Z-120727T0000Z/
STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN...
WAVERLY...DICKSON
944 AM CDT WED JUL 25 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY...

* TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE MIDDLE 
  TO UPPER 90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S. 

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT
STROKE IS A EMERGENCY...CALL 911.

&&

$$
450 
WWUS74 KOHX 252148
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
448 PM CDT WED JUL 25 2012

...A HEAT ADVISORY IS IN EFFECT FOR AREAS ALONG AND WEST OF
INTERSTATE 65 UNTIL 7 PM THURSDAY...

HIGH PRESSURE WILL BUILD ACROSS WESTERN MIDDLE TENNESSEE OVER THE
NEXT SEVERAL DAYS...AND CONTINUE TO SPREAD HOTTER AIR IN FROM THE
MIDDLE MISSISSIPPI AND MISSOURI VALLEYS. THE ADVISORY CONTINUES
FOR WESTERN MIDDLE TENNESSEE THROUGH 7 PM THURSDAY.

TNZ005>008-022>029-056>062-075-093>095-260900-
/O.CON.KOHX.HT.Y.0003.000000T0000Z-120727T0000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY...
NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...LOBELVILLE...
CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...
LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO...
LAWRENCEBURG...PULASKI
448 PM CDT WED JUL 25 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY...

* TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE MIDDLE 
  TO UPPER 90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S. 

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT
STROKE IS A EMERGENCY...CALL 911.

&&

$$
318 
WWUS74 KOHX 260736
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
236 AM CDT THU JUL 26 2012

...A HEAT ADVISORY IS IN EFFECT FOR AREAS ALONG AND WEST OF
INTERSTATE 65 UNTIL 7 PM TODAY...

A LARGE HIGH PRESSURE AREA OVER THE DEEP SOUTH WILL GRADUALLY
WEAKEN TODAY AS A FRONTAL SYSTEM MOVES TOWARD THE AREA. HOWEVER...
AFTERNOON TEMPERATURES WILL STILL REACH THE MID TO UPPER 90S IN
AREAS OF WESTERN MIDDLE TENNESSEE. COMBINED WITH DEWPOINTS NEAR 70...
HEAT INDICES WILL REACH THE 103 TO 105 DEGREE RANGE THIS AFTERNOON.
THE ADVISORY CONTINUES FOR WESTERN MIDDLE TENNESSEE THROUGH 7 PM
TODAY.

TNZ005>008-022>029-056>062-075-093>095-270000-
/O.CON.KOHX.HT.Y.0003.000000T0000Z-120727T0000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY...
NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...LOBELVILLE...
CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...
LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO...
LAWRENCEBURG...PULASKI
236 AM CDT THU JUL 26 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE MIDDLE 
  TO UPPER 90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S. 

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT
STROKE IS A EMERGENCY...CALL 911.

&&

$$

JLM

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this heat advisory went out at Jul 23, 12:47 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jul 23, 12:47 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1247 PM CDT MON JUL 23 2012

.UPDATE...ADDED AVIATION SECTION FOR 18Z TAF'S.

&&

.AVIATION...BNA/CKV/CSV...HIGH PRESSURE REMAINS IN CONTROL OF THE
LOCAL WEATHER PATTERN, WITH A HOT, HUMID AIR MASS IN PLACE, PLENTY
OF AFTERNOON CU, AND ISOLATED CELLS FORMING MAINLY ALONG THE
CUMBERLAND PLATEAU THIS AFTERNOON. EXPECT VFR WX AT BNA AND CKV
THRU THE TAF PERIOD, WITH AFTERNOON SHOWERS AND OVERNIGHT FOG AT
CSV.

&&

.PREV DISCUSSION... /ISSUED 1046 AM CDT MON JUL 23 2012/

UPDATE...CURRENT TEMPERATURES WEST OF THE CUMBERLAND PLATEAU ARE
NOW RUNNING 2-3 DEGS ABOVE EARLIER MOS PROJECTIONS. IN ADDITION, WITH
THE EXPECTATION OF A DECENT AMOUNT OF AFTERNOON SUNSHINE OVER
WESTERN AREAS TODAY, WILL UPDATE CURRENT FORECAST TO RAISE AFTERNOON
MAX TEMPS BY 2 TO 3 DEGS. IN ADDITION, LATEST RADAR TRENDS
INDICATE DEVELOPING THUNDERSTORMS ALONG THE PLATEAU APPEAR TO BE
MORE OF THE "SCATTERED" VARIETY, RATHER THAN "ISOLATED." THUS,
WILL ALSO BUMP PLATEAU POPS UP TO 30%.

ASIDE FROM MINOR CHANGES TO OTHER GRID VARIABLES FOR TODAY
(ESPECIALLY THOSE RELATED TO TEMP AND DEW POINT), HAVE MADE LITTLE
OR NO CHANGE TO PREVIOUS FORECAST PACKAGE.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ROSE
Hazardous weather outlook, Jul 23, 5:11 AM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
511 AM CDT MON JUL 23 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-241015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
511 AM CDT MON JUL 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AFTERNOON HEAT INDICES WILL RANGE FROM 100 TO 105 DEGREES TUESDAY
THROUGH THURSDAY...GENERALLY ALONG AND WEST OF INTERSTATE 65.

BOYD

Nearby

Heat Advisories in Tennessee, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.